Probabilities of large deviations in the approximation by $\chi^2$ law (Russian) (STMA V40 0092)

Aleskeviciene, A., Statulevicius, V., Aleškevičienė, A., Statulevičius, V. . Lithuanian Mathematical Journal 1997. 37 :413-425

Locate this article in:

Bibtex

@article{CIS-142581,
  Author = {Aleskeviciene, A. and Statulevicius, V. and Aleškevičienė, A. and Statulevičius, V.},
  Title = {Probabilities of large deviations in the approximation by $\chi^2$ law (Russian) (STMA V40 0092)},
  Journal = {Lithuanian Mathematical Journal},
  Volume = {37},
  Year = {1997},
  Pages = {413--425},
  Keywords = {}
}

Similar articles